# SDR REXA2022111002431

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: SH69033202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SKIN AT STGR 27 BETWEEN FS 677.00 AND 693.00 CORRODED.	COMPLIED WITH  REO 690-53-31-678 REV -- DATED 2022-10-14.
